Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
em2009

Dry patches of skin

Recommended Posts

hey,

I am on Month 5 at 80 mg and I have been getting dry patches of skin on my arms. I had it on my hands and my derm gave me a steroid gel to put on my hands and it went away. I put the gel on my arms and it doesn't help. I put lotion on the patches to help and it gets somewhat better for a bit but goes back to being really dry. Does anyone know of anything I can use besides prescription topicals? I also have all these scratches on my arms and I don't know how I got them. Could it be from scratching my itchy skin?

Oh I also am getting dry patches on my ears. I kind of picked at some of it and my ear started to bleed. I was freaking out but it finally stopped.

This never happened on my first round of accutane and I was on 100 mg for three months.

Link to comment
Share on other sites

Haha, at least i am not the only one with this problem. It sucks though becuase I hate to let people see my skin. Maybe my derm will have some suggestions on monday.

Link to comment
Share on other sites

I too am on 80 mg/day. I have one week left of month five, then I'm done with the treatment course. I have the same symptoms. I find they are exacerbated when I take a long, hot shower, or when I wear short sleeve shirts. I find long-sleeved shirts that don't stick to your skin to help a lot.

So basically, shorter/colder bathing, long-sleeved non-abrasive/sticky clothing, and moisturizing is what rids it.

However, I loooove hot showers so I have trouble following my own advice.

Link to comment
Share on other sites

The only thing is I don't wear long shirts that often. I like my tees and t-shirts. I don't use really hot water for my showers, it has to be between hot and warm, more towards warm and my showers aren't very long. The lotion helps but if I forget in the morning my skin get dry again.

I hope this month is my last but I don't know. Where I go they have several residents and the head Derm. Lately have seen a new resident everytime and they all have their own opinion on what to do with my dosage. Last time they didn't even have my chart I had to tell them what was going on.

I guess I should just try to remeber to put lotion twice a day. Thanks for the help fryedegg

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×